Makale
Tam Makale
Uluslararası
2014
NORMAL AND RECTIFYING CURVES IN THE EQUIFORM DIFFERENTIAL GEOMETRY OF G3
Poincare Journal of Analysis and Applications
Cilt 2 · ss. 55–61 · 01.01.2014
Atıf için künye
Kızıltuğ, S., Yurttançıkmaz, S., & Çakmak, A. (2014). NORMAL AND RECTIFYING CURVES IN THE EQUIFORM DIFFERENTIAL GEOMETRY OF G3. Poincare Journal of Analysis and Applications, 2, 55–61.
BibTeX
@article{kiziltug2014-57354,
author = {Kızıltuğ, Sezai and Yurttançıkmaz, Semra and Çakmak, Ali},
title = {NORMAL AND RECTIFYING CURVES IN THE EQUIFORM DIFFERENTIAL GEOMETRY OF G3},
journal = {Poincare Journal of Analysis and Applications},
year = {2014},
volume = {2},
pages = {55--61},
issn = {2349-6789},
url = {https://akademik.atauni.edu.tr/yayinlar/57354-normal-and-rectifying-curves-in-the-equiform-differential-geometry-of-g3}
}